Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 407, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Sep 30, 2006, 11:46 PM CDT for Bedford County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2006, 11:46 PM CDT (04:46 UTC)
- Expired
- Oct 1, 2006, 12:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 8:00 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Sep 30, 8:00 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 800 PM CDT SAT SEP 30 2006 .DISCUSSION... LATEST ANALYSIS SHOWING VERY WEAK SFC/LL BOUNDARY SITTING ACROSS EXTREME NORTHWEST MIDDLE TN THIS EVENING. ALOFT...NORTHWEST ML/UL FLOW CONTINUES WITH WEAK BITS OF ENERGY OVER THE IMMEDIATE VICINITY. SCATTERED SHWRS/ISOLATED TSTMS CONTINUE TO BREAK OUT ACROSS SOUTH CENTRAL/SOUTHEAST KY AND MOVE DOWN ACROSS THE NORTHERN PLATEAU. LATEST MODELS CONTINUE TO SHOW DEEPER MOISTURE EXPANDING SOUTHWEST LATER TONIGHT AS LL BOUNDARY SWINGS BY OVERNIGHT. HIGHER POPS IN ONGOING FORECAST WEIGHTED ALONG PLATEAU DECREASING WEST...WHICH MATCHES UP NICELY WITH MODEL TRENDS. TEMPS SEEMINGLY IN BALLPARK AS WELL. WILL MAKE NO CHANGES AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
Hazardous weather outlook, Sep 30, 5:30 AM CDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT SAT SEP 30 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT SAT SEP 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Sep 30, 10:56 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1056 PM CDT SAT SEP 30 2006 TNZ059-062-010430- RUTHERFORD-WILLIAMSON- 1056 PM CDT SAT SEP 30 2006 AT 1050 PM...A BAND OF SCATTERED THUNDERSTORMS STRETCHED FROM JUST NORTH OF SMYRNA WESTWARD ACROSS NORTHERN WILLIAMSON COUNTY. SMALL PEA SIZE HAIL AND WIND GUSTS TO 30 MPH WILL BE POSSIBLE WITH THESE STORMS. MOVEMENT IS TO THE SOUTHEAST AT 40 MPH. THESE STORMS WILL REACH SMYRNA AND FRANKLIN BETWEEN 11 PM AND 1115 PM. 21
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 11:30 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.